# SDR DHL9980702C

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FUS BS 680 AND LONG 32L  SUPPORT ANGLE CRACKED.  REMOVED AND REPAIRED DAMAGED ANGLE PER SRM 51-1-21.
